On $q$-Euler numbers, $q$-Salié numbers and $q$-Carlitz numbers

Volume 124 / 2006

Hao Pan, Zhi-Wei Sun Acta Arithmetica 124 (2006), 41-57 MSC: Primary 11B65; Secondary 05A30, 11A07, 11B68. DOI: 10.4064/aa124-1-4

Authors

  • Hao PanDepartment of Mathematics
    Nanjing University
    Nanjing 210093, P.R. China
    e-mail
  • Zhi-Wei SunDepartment of Mathematics
    Nanjing University
    Nanjing 210093, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image